# SDR 2008UALA02730

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 22,534 hours, 9,648 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FCDC FAILED---NO SHOP FINDINGS.  REPLACED FCDC-2. SYSTEM CKS NORMAL, NO MSG'S DISPLAYED. ACCOMPLISHED AFS & LAND TESTS. CHECKS OK.
